# SDR SIMA20160325002

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 56 hours, 46 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207001400
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER REPORTED ELEC ODOR.  WHEN HAND MIC WAS MOVED THE ENTIRE HAND MIC PLUG JACK CAME OUT OF WALL.  ELEC SMELL BECAME MUCH STRONGER.  RE-ATTACHED FIRST OFFICERS JACK PANEL IAW AMM 23-51-09.  DETERMINED ODOR TO BE FROM FIRST OFFICERS FLASHLIGHT.  DEFERRED FIRST OFFICERS FLASHLIGHT.  M PROCEDURES COMPLIED WITH.  MEL 25-51.  R & R FIRST OFFICERS FLASH LIGHT IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD AT THIS TIME.
